I am sorry you are having headaches. I hope you check with your PCP about the meds.Hope your feelling better soon and keep posting.
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can! http://www.healingwell.com/donate
I am not a medical professional, any advice give is purely from personal experience.
Always seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea
Rx: Abilify, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin LA, Rozerem, Valium
“Be a good listener. Your ears will never get you into trouble.” - Frank Tyger
Hi Cosmo, sorry to hear about those headaches. I had the exact same thing with zoloft (I've had the joy of trying just about every anti-dep on the planet!!) and thankfully it passed after about a week. I would suggest hanging in there with the dose for a few weeks, but definately see your doc if the headaches and dizziness continue. Keep us posted okay?